# SDR AALA202009269007

- Difficulty date: September 25, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 20,450 hours, 7,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 02510005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXIT LIGHTS L1188, L1189 AND L1405 ARE INOPERATIVE.  REPLACED BLOWN FUSE IN NN695 POWER SUPPLY AT STA 565, RBL 68.
